# SDR HNAA2019012100022

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 42,488 hours, 38,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  651 33-51  0007180  19JAN19  SBY  CLOSE EMERGENCY LIGHT ON L/H WING TO FUSELAGE LATERAL PANEL IS INOP. FACT  19JAN19  12:51  SBY
R&R LIGHT BULB AT SAID LOCATION AND RESECURED THE COVER USING RETAINED HARDWARE. P/N ON: 1317 P/N OFF:1317
